CSpace
Some inequalities on U-statistics
Cheng, P
1996-07-01
Source PublicationCHINESE SCIENCE BULLETIN
ISSN1001-6538
Volume41Issue:14Pages:1145-1148
KeywordU-statistics H-decomposition kernel inequality
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1996VB19600001
PublisherSCIENCE CHINA PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28893
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
Cheng, P. Some inequalities on U-statistics[J]. CHINESE SCIENCE BULLETIN,1996,41(14):1145-1148.
APA Cheng, P.(1996).Some inequalities on U-statistics.CHINESE SCIENCE BULLETIN,41(14),1145-1148.
MLA Cheng, P."Some inequalities on U-statistics".CHINESE SCIENCE BULLETIN 41.14(1996):1145-1148.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cheng, P]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cheng, P]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cheng, P]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.